# SDR CA150817017

- Difficulty date: August 17, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 29,902 hours
- Engine: Ge CF348C5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Probe
- Part number: 6007300
- Condition: Malfunctioned
- Location: Brake Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) REJECTED TAKEOFF DUE TO NR 3 BRAKE OVERHEAT INDICATION. MAINTENANCE DOCUMENTED THAT THE MDC CODE SHOWED B1-006938. THE FIM PROCEDURE WAS CARRIED OUT NO FAULT FOUND.  NR 3 BRAKE TEMPERATURE PROBE WAS REPLACED IAW AMM.   ALL FAULTS CLEARED FROM MDC AND AIRCRAFT RETURNED TO SERVICE.
